# SDR UIEA2016051600313

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,975 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1519M89P31
- Part serial: BCDD6546
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG 353 24-B LOW PRESSURE TURBINE CASING T/M W/A FAIL.  R & R NR 1 ENG ECU IAW MM 73-21-15-404-068-HOO.  PERFORMED NR 3 GND TEST OK 71-00-00.
